Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Local approximation by certain spaces of exponential polynomials, approximation order of exponential box splines, and related interpolation problems


Authors: N. Dyn and A. Ron
Journal: Trans. Amer. Math. Soc. 319 (1990), 381-403
MSC: Primary 41A15
MathSciNet review: 956032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Local approximation order to smooth complex valued functions by a finite dimensional space $ \mathcal{H}$, spanned by certain products of exponentials by polynomials, is investigated. The results obtained, together with a suitable quasi-interpolation scheme, are used for the derivation of the approximation order attained by the linear span of translates of an exponential box spline.

The analysis of a typical space $ \mathcal{H}$ is based here on the identification of its dual with a certain space $ \mathcal{P}$ of multivariate polynomials. This point of view allows us to solve a class of multivariate interpolation problems by the polynomials from $ \mathcal{P}$, with interpolation data characterized by the structure of $ \mathcal{H}$, and to construct bases of $ \mathcal{P}$ corresponding to the interpolation problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A15

Retrieve articles in all journals with MSC: 41A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0956032-6
PII: S 0002-9947(1990)0956032-6
Keywords: Box splines, exponential box spline, approximation order, quasi-interpolants, interpolation, local approximation, multivariate
Article copyright: © Copyright 1990 American Mathematical Society